Volume 9, Number 1, April 2008, pp. 125-140
G. Crespi, D. T. Luc and N. B. Minh
Key words:
continuous vector functions, pseudo-Jacobian, calculus of variations.
Mathematices Subject Classification: Primary 49K24, 90C39.
ONLINE SUBSCRIPTION (Institutional Subscription Only)
Copyright© 2008 Yokohama Publishers

In this note we develop some properties of pseudo-Jacobians for continuous vector functions in a Banach space. Then we establish a necessary condition for some problems of the calculus of variations with nonsmooth data. Examples are given which show that the obtained optimality condition is sharper than the counterpart involving limiting subgradients.
Pseudo-Jacobians and a necessary condition in dynamic optimizationn abstract convexity and set valued analysis